# SDR SWIA202162570

- Difficulty date: August 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACE CORRODED ANGLE (LOWER SILL ANGLE) IAW CRJ-200-SRM 51-42-06, 51-42-13, 51-42-21, 51-40-11, 51-25-00.  PERFORMED OP TEST OF DOOR WARNING SYSTEM JIAW CRJ-200-AMM 52-70-04-710-801, OP TEST GOOD AT THIS TIME. / SEE ATTACHED CONTINUATION CARD FOR SIGN-OFF DETAILS.
